Alert archive / North Carolina / Frost Advisories in 2013

Frost Advisory 2, NWS Raleigh, NC

April 3, 201311 counties in North Carolina

NWS Raleigh, NC issued this frost advisory at Apr 3, 2013, 3:01 PM EDT for 11 counties in North Carolina. It took effect at Apr 4, 2013, 12:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 3, 2013, 3:01 PM EDT (19:01 UTC)
In effect from
Apr 4, 2013, 12:00 AM EDT
Expired
Apr 3, 2013, 9:17 PM EDT
In force
Issued by
NWS Raleigh, NC

Counties Alamance County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Forsyth County, NC, Guilford County, NC, Johnston County, NC, Orange County, NC, Randolph County, NC, Wake County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 71 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2013-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2013-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2325 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WWUS72 KRAH 031901
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
301 PM EDT WED APR 3 2013

NCZ007>011-026>028-043-040915-
/O.UPG.KRAH.FZ.A.0001.130404T0400Z-130404T1200Z/
/O.NEW.KRAH.FZ.W.0001.130404T0400Z-130404T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-
WILSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...LOUISBURG...NASHVILLE...
ROCKY MOUNT...WILSON
301 PM EDT WED APR 3 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...THE NORTHERN PIEDMONT AND NORTHERN COASTAL PLAIN 
  COUNTIES OF NORTH CAROLINA.

* TEMPERATURES...OVERNIGHT LOWS EXPECTED TO FALL INTO THE LOWER 30S.

* TIMING...BETWEEN MIDNIGHT AND 8 AM THURSDAY MORNING.

* IMPACTS...COLD SENSITIVE VEGETATION COULD BE DAMAGED BY A LIGHT
  FREEZE EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NCZ021>025-038>041-040915-
/O.UPG.KRAH.FZ.A.0001.130404T0400Z-130404T1200Z/
/O.NEW.KRAH.FR.Y.0002.130404T0400Z-130404T1200Z/
FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-
INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LEXINGTON...
ASHEBORO...PITTSBORO...RALEIGH
301 PM EDT WED APR 3 2013

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...THE NORTHWESTERN AND CENTRAL PIEDMONT COUNTIES OF
  NORTH CAROLINA.

* TEMPERATURES...OVERNIGHT LOWS EXPECTED TO FALL INTO THE MID 30S.

* TIMING...BETWEEN MIDNIGHT AND 8AM THURSDAY MORNING.

* IMPACTS...PATCHY FROST COULD DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NCZ042-078-040915-
/O.NEW.KRAH.FR.Y.0002.130404T0400Z-130404T1200Z/
JOHNSTON-WAYNE-
INCLUDING THE CITIES OF...SMITHFIELD...GOLDSBORO
301 PM EDT WED APR 3 2013

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. 

* LOCATION...THE CENTRAL COASTAL PLAIN COUNTIES OF NORTH CAROLINA.

* TEMPERATURES...OVERNIGHT LOWS EXPECTED TO FALL INTO THE MID 30S.

* TIMING...BETWEEN MIDNIGHT AND 8AM THURSDAY MORNING.

* IMPACTS...PATCHY FROST COULD DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
1 follow-up statement
956 
WWUS72 KRAH 040117
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
917 PM EDT WED APR 3 2013

...FREEZE WARNING AND FROST ADVISORY HAVE BEEN CANCELLED...

.HIGH CLOUDS WILL MODERATE TEMPERATURES TONIGHT AND LIMIT THE
DEVELOPMENT OF FROST AND FREEZE CONDITIONS.

NCZ007>011-026>028-043-040230-
/O.CAN.KRAH.FZ.W.0001.130404T0400Z-130404T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-
WILSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...LOUISBURG...NASHVILLE...
ROCKY MOUNT...WILSON
917 PM EDT WED APR 3 2013

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FREEZE
WARNING. 

HIGH CLOUDS WILL CONTINUE TO THICKEN OVERNIGHT AND KEEP
TEMPERATURES FROM FALLING SIGNIFICANTLY. WHILE TEMPERATURES MAY
BRIEFLY FALL INTO THE MID 30S...FROST AND FREEZE CONDITIONS ARE
NOT EXPECTED.

$$

NCZ021>025-038>042-078-040230-
/O.CAN.KRAH.FR.Y.0002.130404T0400Z-130404T1200Z/
FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WAYNE-
INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LEXINGTON...
ASHEBORO...PITTSBORO...RALEIGH...SMITHFIELD...GOLDSBORO
917 PM EDT WED APR 3 2013

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FROST
ADVISORY. 

HIGH CLOUDS WILL CONTINUE TO THICKEN OVERNIGHT AND KEEP
TEMPERATURES FROM FALLING SIGNIFICANTLY. WHILE TEMPERATURES WILL
FALL INTO THE MID TO UPPER 30S...FROST IS NOT EXPECTED.

$$

BLAES

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Apr 3, 2:53 PM EDT, 8 minutes earlier.

Area forecast discussion, Apr 3, 2:53 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
253 PM EDT WED APR 3 2013

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE MIDDLE ATLANTIC REGION THROUGH
TONIGHT...IN ADVANCE OF A LOW PRESSURE SYSTEM THAT WILL TRACK FROM
THE GULF OF MEXICO TO THE MIDDLE ATLANTIC COAST THURSDAY THROUGH
FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 250 PM WEDNESDAY...

HIGH PRESSURE WILL CONTINUE TO BUILD EAST AND RIDGE DOWN INTO
CENTRAL NC THROUGH TONIGHT AND IS PROGGED TO BE CENTERED OVER VA BY
12Z THURSDAY. A VERY DRY AIR MASS (CHARACTERIZED BY DEWPOINTS IN THE
TEENS AND LOW 20S) IS STILL IN PLACE ACROSS THE REGION AND THIS
SHOULD ALLOW TEMPS TO FALL NICELY ONCE THE SUN SETS. HOWEVER...THE
OVERNIGHT LOW FORECAST REMAINS A CHALLENGE AS THERE WILL LIKELY BE A
LIGHT BREEZE AS THE PRESSURE GRADIENT TIGHTENS BETWEEN THE
AFOREMENTIONED HIGH AND A DEVELOPING LOW PRESSURE ACROSS THE
NORTHERN GULF. ALSO COMPLICATING MATTERS IS THE INCREASE IN HIGH
CLOUDS FROM THE SOUTHWEST AHEAD OF THE LOW PRESSURE SYSTEM. THE
PRESSURE GRADIENT WILL BE TIGHTEST ACROSS THE SOUTH AND THIS REGION
WILL ALSO SEE MORE CLOUDS THROUGHOUT THE COURSE OF THE NIGHT.
FURTHER NORTH (ESPECIALLY NORTHEAST)...THE PRESSURE GRADIENT WILL BE
WEAKEST (LIGHTEST WINDS)...DUE TO THE CLOSER PROXIMITY TO THE HIGH
PRESSURE CENTER AND THE CLOUDS WILL BE LAST TO REACH HERE. WITH ALL
OF THIS IN MIND...AM EXPECTING OVERNIGHT LOWS TO RANGE FROM NEAR 30
DEGREES ACROSS THE NORTHEAST TO THE UPPER 30S FURTHER SOUTH.
THEREFORE...WILL UPGRADE THE FREEZE WATCH TO A WARNING ACROSS THE
NORTHEAST (ROUGHLY FROM PERSON TO FRANKLIN TO WILSON COUNTY AND
LOCATIONS NORTHEAST) AND WILL TRANSITION THE REMAINDER OF THE FREEZE
WATCH TO A FROST ADVISORY (ADDING IN JOHNSTON AND WAYNE).

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 250 PM WEDNESDAY...

MODELS REMAIN FAIRLY CONSISTENT AND IN GOOD AGREEMENT WITH ONE
ANOTHER IN REGARD TO TIMING AND LOCATION OF THE SYSTEM. AN UPPER
LEVEL LOW OVER THE MIDWEST WILL TRACK EASTWARD ON THURSDAY AND
FRIDAY...WITH THE MAIN TROUGH AXIS OVER CENTRAL NC AND THE MID
ATLANTIC AROUND 18Z FRIDAY. THE LOW SHOULD MOVE COMPLETELY OFFSHORE
BY 12Z SATURDAY. AT THE SURFACE...A 1030MB HIGH OVER THE VIRGINIAS
AND PA ON THURSDAY WILL LEAD TO A HYBRID CAD EVENT SETTING UP AS
RAIN MOVES INTO THE AREA FROM THE SOUTHWEST. THE LATEST RUNS OF BOTH
THE NAM AND GFS SHOW STRONG ISENTROPIC LIFT (30-40 KTS OVER APPROX
100 MB OFF THE 12Z NAM)...WHICH WILL YIELD SIGNIFICANT RAINFALL ON
THE NORTH AND NORTHEAST EDGES OF THE SURFACE LOW TRACKING EAST ALONG
THE GULF COAST THURSDAY. THE SURFACE LOW SHOULD TRACK MORE NORTHEAST
ALONG THE ATLANTIC COAST ON FRIDAY AS THE UPPER LEVEL TROUGH MOVES
THROUGH. BASED ON THE 12Z NAM...EXPECT PRECIP TO MOVE INTO CENTRAL
NC FROM THE SOUTHWEST AROUND 12Z THURSDAY...SPREADING OVER THE
ENTIRE AREA BY 21Z OR SO. RAIN SHOULD COME TO AN END FROM WEST TO
EAST DURING THE DAY FRIDAY. THE 12Z GFS INDICATES RAIN MOVING OUT OF
THE AREA A BIT LATER ON FRIDAY THAN THE NAM. REGARDLESS...CLOUDY
SKIES MAY LINGER A BIT BEHIND THE MAIN PRECIP AXIS AS THE CAD WEDGE
ERODES. THERE SHOULD BE APPROX A 10 DEGREES SPREAD IN HIGH TEMPS
ACROSS CENTRAL NC ON THURSDAY WITH THE CAD IN PLACE...MID 40S TO MID
50S NW TO SE. OVERNIGHT LOWS WITH CLOUDY SKIES AND ONGOING RAINFALL
EXPECTED WILL RANGE FROM THE LOW 40S NW TO LOW 50S SE. HIGH TEMPS ON
FRIDAY WILL BE A BIT TRICKIER AND WILL DEPEND ON HOW QUICKLY THE
PRECIP ENDS AND WHEN THE CAD WEDGE ERODES. FOR NOW WILL REMAIN COOL
WITH HIGHS IN THE NW IN THE LOW 50S AND CLOSE TO 60 IN THE SE AND
LOWS FRIDAY NIGHT UPPER 30S NORTH TO MID 40S SOUTH. SEVERE
THUNDERSTORMS ARE NOT EXPECTED AS THE MAIN BOUNDARY IS EXPECTED TO
BE ALONG THE COAST...WITH LITTLE IF ANY CHANCE OF MOVING INLAND INTO
THE SE COASTAL PLAIN. THE BIGGEST QUESTION IN THE FORECAST WILL BE
THE AMOUNT OF RAIN THAT FALLS. HPC GUIDANCE INDICATES STORM TOTAL
QPF VALUES BETWEEN 0.75 AND 1.25 INCHES...WHILE MOS GUIDANCE
INDICATES QUITE A BIT MORE. THERE IS STILL SOME QUESTION OF WHETHER
THE SYSTEM ALONG THE GULF TODAY WILL DECREASE THE AMOUNT OF MOISTURE
AVAILABLE FOR OUR SYSTEM TOMORROW. THE LATEST MODELS HAVE NOT SHOWN
LARGE CHANGES IN PRECIP TOTALS AND THUS WILL KEEP SIMILAR TOTALS IN
THE FORECAST (ROUGHLY 1-1.5 INCHES)...HOWEVER THIS WILL NEED TO BE
RE-EXAMINED WITH SUBSEQUENT MODEL RUNS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 250 PM WEDNESDAY...

A PROGRESSIVE HIGH PRESSURE SYSTEM WILL MOVE EAST DURING THE WEEKEND
BEHIND THE DEPARTING SYSTEM AND WILL RIDGE DOWN INTO CENTRAL NC. THE
CENTER OF THE HIGH IS EXPECTED TO MOVE OFF THE MID ATLANTIC COAST BY
SUNDAY ALLOWING RETURN FLOW TO SET UP OVER THE AREA. HIGHS ARE
EXPECTED TO BE IN THE UPPER 50S TO LOWER 60S ON SATURDAY...BEFORE
MODERATING INTO THE MID/UPPER 60S ON SUNDAY ONCE THE LOW LEVEL FLOW
RETURNS TO A SOUTHERLY DIRECTION. AS OF THIS MODEL RUN...THE MONDAY
BACKDOOR FRONT THAT HAS BEEN TALKED ABOUT FOR THE PAST COUPLE OF
DAYS LOOKS TO REMAIN NORTH OF THE AREA. THEREFORE...INCREASING
SOUTHERLY FLOW EARLY NEXT WEEK AHEAD OUR NEXT SYSTEM WILL LEAD TO A
MODERATION OF TEMPS EACH DAY...WITH HIGHS IN THE MID/UPPER 70S
EXPECTED BY WEDNESDAY. PRECIP CHANCES WILL BEGIN TO INCREASE ONCE
AGAIN ON WEDNESDAY AS THE AFOREMENTIONED SYSTEM APPROACHES FROM THE
WEST.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
AS OF 130 PM WEDNESDAY...

VFR CONDITIONS ARE EXPECTED TO PERSIST THROUGH MOST OF THE CURRENT
TAF PERIOD AS HIGH PRESSURE DOMINATES THE WEATHER ACROSS CENTRAL NC.
ONCE THE LINGERING CLOUD COVER MOVES OUT OF THE EXTREME SOUTHEAST
SHORTLY...MOSTLY SUNNY SKIES WILL PREVAIL FOR THE REMAINDER OF THE
DAY AND INTO THE OVERNIGHT HOURS. LIGHT NORTHERLY/NORTHEASTERLY
WINDS WILL CONTINUE THIS AFTERNOON BEFORE BECOMING LIGHT AND
VARIABLE OVERNIGHT AND THEN MORE NORTHEASTERLY/EASTERLY ON THURSDAY
MORNING. HIGH CLOUDS WILL BEGIN TO OVERSPREAD THE REGION FROM THE
SOUTHWEST TOWARDS DAYBREAK AND WILL BEGIN TO THICKEN AND LOWER
THROUGH THE MORNING/EARLY AFTERNOON HOURS. MVFR CONDITIONS COULD
SPREAD INTO THE SOUTHERN PORTIONS OF THE FORECAST AREA (KFAY) RIGHT
BEFORE THE END OF THE CURRENT TAF PERIOD (18Z).

OUTLOOK: AVIATION CONDITIONS ARE EXPECTED TO DETERIORATE SHORTLY
AFTER THE END OF THE CURRENT TAF PERIOD (18Z THURSDAY)...WITH
WIDESPREAD ADVERSE AVIATION CONDITIONS (IFR TO LIFR) AND PRECIP
EXPECTED AREAWIDE BY THURSDAY AFTERNOON/EVENING ASSOCIATED WITH A
DEVELOPING COLD AIR DAMMING WEDGE AND COASTAL LOW PRESSURE SYSTEM.
CONDITIONS SHOULD BEGIN TO IMPROVE FRIDAY NIGHT INTO SATURDAY
MORNING...WITH VFR CONDITIONS THEN PERSISTING THROUGH THE EARLY NEXT
WEEK.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
NCZ007>011-021>028-038>041-043.

&&

SYNOPSIS...MWS
NEAR TERM...KRR
SHORT TERM...KC
LONG TERM...KRR
AVIATION...KRR
Hazardous weather outlook, Apr 3, 8:20 AM EDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
820 AM EDT WED APR 3 2013

NCZ007>011-021>028-038>041-043-041230-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
WILSON-
820 AM EDT WED APR 3 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

NCZ042-073>078-083>086-088-089-041230-
JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-
SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
820 AM EDT WED APR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:10 AM EDTFreeze WatchRAHAlamance, Chatham, Davidson, Durham, Edgecombe, Forsyth and 12 more11 hr
Apr 3, 3:01 PM EDTFreeze WarningRAHEdgecombe, Franklin, Granville, Halifax, Nash, Person and 3 more6 hr

Nearby

Frost Advisories in North Carolina, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.